MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes No Display/Image (1183); Date/Time-Related Software Problem (2582); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this integrated programmer displayed black screen during the pacing system analyzer use in a case and exhibited complementary metal-oxide semiconductor (cmos) anomaly.Boston scientific technical services consultant (ts) discussed troubleshooting on cmos and advised to send for repair if recurs.As of this time, this programmer remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that the screen anomaly exhibited prior to any implantable leads being introduced.The programmer was rebooted, resolved, and operated normally.This observation no longer meets the definition of malfunction as it was confirmed that the programmer was operating normally.Amending mdr decision to mdr=no report.
 
Event or Problem Description
It was reported that this integrated programmer displayed black screen during the pacing system analyzer use in a case and exhibited complementary metal-oxide semiconductor (cmos) anomaly.Boston scientific technical services consultant (ts) discussed troubleshooting on cmos and advised to send for repair if recurs.As of this time, this programmer remains in service.No adverse patient effects were reported.Additional information received which indicates that the screen anomaly exhibited prior to any implantable leads being introduced.The programmer was rebooted, resolved, and operated normally.This programmer will be returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that the screen anomaly exhibited prior to any implantable leads being introduced.The programmer was rebooted, resolved, and operated normally.This observation no longer meets the definition of malfunction as it was confirmed that the programmer was operating normally.Amending mdr decision to mdr=no report.Revision to the initial mdr in block h6 device codes.This supplemental report was created to capture additional information.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however the device will not be returned.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established a risk review was completed and confirmed that the event of device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23905888
Report Number2124215-2025-93346
Device Sequence Number9964603
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number004179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/26/2025
03/16/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/12/2026
04/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown